# SDR DALA2022032401937

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 49,871 hours, 34,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE OF STRINGER 30 STA=960 TO 975 AFT CARGO COMPARTMENT (SM). SUMMARY OF NRC 00196: CORROSION LEVEL 2, SPLICE OF STRINGER 30 STA=960 TO 975 AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 53-00-05-2R, REPAIR 2. (LP #2168169)
